Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 948782, 7 pages
http://dx.doi.org/10.1155/2013/948782
Research Article

Synchronization of Fractional-Order Chaotic Systems with Gaussian Fluctuation by Sliding Mode Control

Department of Applied Mathematics, Northwestern Polytechnical University, Xi’an 710072, China

Received 4 September 2013; Accepted 23 October 2013

Academic Editor: Jinhu Lü

Copyright © 2013 Yong Xu and Hua Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yong Xu and Hua Wang, “Synchronization of Fractional-Order Chaotic Systems with Gaussian Fluctuation by Sliding Mode Control,” Abstract and Applied Analysis, vol. 2013, Article ID 948782, 7 pages, 2013. https://doi.org/10.1155/2013/948782.